Tired all the time

runthe
By runthe Latest Reply 2010-02-08 05:54:15 -0600
Started 2010-02-07 14:58:59 -0600

Does anyone feels tired all the time. My eyes gets so heavy at times it like i am about to fall asleep. Is it my BG being high or what. BG stii in the 300's


9 replies

Kira_xo
Kira_xo 2010-02-08 05:54:15 -0600 Report

Yes. Your high blood sugars can make you tired! Not ot be nosey, but are you on any sort of medication to help lower it? If not it may be something to discuss with your doctor if diet and exercise just are not working. Good luck hun! Get you some rest because I def know the feeling!

Zimoss
Zimoss 2010-02-08 00:19:58 -0600 Report

Sounds like it is the result of high blood sugars, but you might talk to your doctor about the possibility of 2 other issues that seem to run alongside diabetes.

1) depression… there are several studies linking diabetes and depression.

2) sleep apnea- not sure if you are overweight, but it also seems to hit a lot of diabetics.

Hinboyz3
Hinboyz3 2010-02-07 21:44:28 -0600 Report

That is how I felt today after dinner and I ate a light dinner. But just couldn't seem to keep my eyes open all evening long I dozed on and off.

salmanda
salmanda 2010-02-07 16:05:03 -0600 Report

Being tired is a definite "side effect" of diabetes. It's also a side effect to many other conditions. I think it probably is the high blood sugar readings you are having, but you may want to let your doctor know when you see him again.
Sal

2010-02-07 15:53:03 -0600 Report

Oh lord lady. I think we can say a definite yes to that question. 300 is high enough to make you feel tired all the time. Go to your DR. I bet double or nothing he will drop the words exercise and diet on how to help this issue.
I hope that you feel better soon.

MAYS
MAYS 2010-02-07 15:28:35 -0600 Report

My diabetes was discovered when I had test done for my somnulism (narcolepsy) since I can fall fast asleep anywhere at any time for seconds to minutes and not know that it happened.
(Don't be alarmed, I was born this way)

Talk to your doctor about your sleepiness, there are things that you can do or take to help lower your glucose level and the sleepiness will begin to subside also.
" Mays "

http://www.ehow.com/video_4774634_can-diabete...

http://www.defeatdiabetes.org/Articles/sleepi...

http://www.medhelp.org/posts/Diabetes—-...

spiritwalker
spiritwalker 2010-02-07 15:19:33 -0600 Report

Its your blood sugars, at least in part. 300's are dangerous high. I hope you are keeping your Dr.informed and that
He has given you Rx and a visit with an RD. The RD.
should be able to help you with a meal plan. A P.T will
help set up an exercise program. If your numbers stay
elevated you are looking at long range complications you
don't want.

MAYS
MAYS 2010-02-07 15:11:19 -0600 Report

Yes, it's a known fact that in diabetics when your glucose level is high you develope a sense of tiredness and sleepiness, that's why most diabetics feel tired or sleepy within 40 - 90 minutes after eating.